# SDR SWAA2024112656228

- Difficulty date: November 3, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER ANGLE CRACKED AT APPROX RBL 8<[01] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW VAPOR BARRIER ATTACH ANGLE; CHANNEL; STIFENER AND FITTING AT WING SECTION REAR SPART R/H FROM STA RBL 5 TO RBL 65 IAW B737-800 SRM 57-10-10-2R-5 ACCOMPLISHED A OPEN HOLE HFEC INSPECTION OF ALL OPEN HOLES ON THE R/H VAPOR BARRIER REPLACEMENT AREA IAW 737 NDT MAN. PT. 6; 51-00-00 PROC. 16. USING T8257I DUE 03 OCT. 25. NO INDICATIONS WERE NOTED AT THIS TIME. CAP SEALED TANK FASTENERS IAW B737 AMM 51-31-00-390-805.;[02] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW VAPOR BARRIER ATTACH ANGLE; CHANNEL; STIFENER AND FITTING AT WING SECTION REAR SPART R/H FROM STA RBL 5 TO RBL 65 IAW B737-800 SRM 57-10-10-2R-5 ACCOMPLISHED A OPEN HOLE HFEC INSPECTION OF ALL OPEN HOLES ON THE R/H VAPOR BARRIER REPLACEMENT AREA IAW 737 NDT MAN. PT. 6; 51-00-00 PROC. 16. USING T8257I DUE 03 OCT. 25. NO INDICATIONS WERE NOTED AT THIS TIME. CAP SEALED TANK FASTENERS IAW B737 AMM 51-31-00-390-805.
